| Model Number |
7N8371 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a non-dehp y-type microbore catheter extension set exhibited no flow.The process step at which the issue occurred was not specified.There was no report of patient injury or medical intervention associated with these events.No additional information is available at this time.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.